Cite This Item

Copy Citation

MLA
Prapanpong Pongsriiam. “Integral Values of the Generating Functions of Fibonacci and Lucas Numbers.” The College Mathematics Journal, vol. 48, no. 2, 2017, pp. 97–101., www.jstor.org/stable/10.4169/college.math.j.48.2.97. Accessed 24 Jan. 2021.
APA
Prapanpong Pongsriiam. (2017). Integral Values of the Generating Functions of Fibonacci and Lucas Numbers. The College Mathematics Journal, 48(2), 97-101. Retrieved January 24, 2021, from http://www.jstor.org/stable/10.4169/college.math.j.48.2.97
CHICAGO
Prapanpong Pongsriiam. "Integral Values of the Generating Functions of Fibonacci and Lucas Numbers." The College Mathematics Journal 48, no. 2 (2017): 97-101. Accessed January 24, 2021. http://www.jstor.org/stable/10.4169/college.math.j.48.2.97.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.